# SDR 95ZZZX4373

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: 365A31185802
- Condition: Split
- Location: M/R
- Part time: 343 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YELLOW FREQUENCY ADAPTER HAS SPLIT CASING.  REMOVED AND REPLACED.
